SciELO - Scientific Electronic Library Online

 
vol.27 número2CHARACTERIZATION OF LALLEMENT ORDER ON A REGULAR SEMIGROUPEXISTENCE OF SOLUTIONS OF SEMILINEAR SYSTEMS IN índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.27 n.2 Antofagasta ago. 2008

http://dx.doi.org/10.4067/S0716-09172008000200003 

Proyecciones Journal of Mathematics
Vol. 27, Nº 2, pp. 155-169, August 2008.
Universidad Católica del Norte
Antofagasta - Chile


AN ABSTRACT ORLICS - PETTIS THEOREM AND APPLICATIONS


LI RONGLU1
CHARLES SWARTZ 2

1 Harbin Institute of Technology, China
2 New Mexico State University, USA.

Correspondencia a:



Abstract
In this paper we establish two abstract versions of the classical Orlicz-Pettis Theorem for multiplier convergent series. We show that these abstract results yield known versions of the Orlicz-Pettis Theorem for locally convex spaces as well as versions for operator valued series. We also give applications to vector valued measures and spaces of continuous functions.


REFERENCES
[BSS] H. Boos, C. Stuart and C. Swartz, Gliding Hump Properties and Matrix Domains, Analysis Math., 30, pp. 243-257,         [ Links ](2004).
[DS] N. Dunford and J. Schwartz, Linear Operators, Interscience, N. Y.,         [ Links ](1958).
[E] R. E.Edwards, Functional Analysis, Holt-Rinehart-Winston, N. Y.,         [ Links ](1965).
[GR] W. Graves and W. Ruess, Compactness in spaces of vector-valued measures and natural Mackey topology for spaces bounded measurable functions, Contemp. Math., 2, pp. 189-203,         [ Links ](1980).
[K] G. Kothe, Topological Vector Space I, Springer-Verlag, Berlin,         [ Links ](1969).
[LW] E. Lacey and R.J. Whitley, Conditions under which all the Bounded Linear Maps are Compact, Math. Ann., 158, pp. 1-5,         [ Links ](1965).
[N] D. Noll, Sequential Completeness and Spaces with the Gliding Humps Property, Manuscripta Math., 66, pp. 237-252,         [ Links ](1990).
[O] W. Orlicz, Beitrage zur Theorie Orthogonent Wichlungen II, Studia Math. 1, pp. 241-255,         [ Links ](1929).
[P] [P] B. J. Pettis, On Integration in Vector Spaces, Trans. Amer. Math. Soc., 44, pp. 277-304,         [ Links ](1938).
[ST1] C. Stuart, Weak Sequential Completeness in Sequence Spaces, Ph.D. Dissertation, New Mexico state University,         [ Links ](1993).
[ST2] C. Stuart, Weak Sequential Completeness of β-duals, Rocky Mount, J. Math., 26, pp. 1559-1568, (1996).
[SS] C. Stuart and C. Swartz, Generalizations of the Orlicz-Pettis Theorem, Proy. J. Math., 24, pp. 37-48,         [ Links ](2005).
[SW1] C. Swartz, Infinite Matrices and the Gliding Hump, World Sci. Publ., Singapore,         [ Links ](1996).
[SW2] C. Swartz, Uniform Convergence of Multiplier Convergent Series, Proy. J. Math., 26, pp. 27-35,         [ Links ](2007).
[TH] G. E. F. Thomas, L’integration par rapport a une mesure de Radon vectorielle, Ann. Inst. Fourier, 20, pp. 55-191,         [ Links ](1970).
[WL] Wu Junde and Lu Shijie, A General Orlicz-Pettis Theorem, Taiwan. J. Math., 6, pp. 433-440,         [ Links ](2002).

LI RONGLU
Department of Mathematics
Harbin Institute of Technology
Harbin, 150001,
Peoples’ Republic of China

CHARLES SWARTZ
Department of Mathematics
New Mexico State University
Las Cruces
NM 88003,
USA

Received : April 2008. Accepted : July 2008